# SDR AALA20120216AFW01

- Difficulty date: February 16, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 41,187 hours, 5,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE FLAP DAMAGED.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01-2R.
